MAUDE Adverse Event Report: ST PAUL PORTEX BLUE LINE ULTRA; TUBE, TRACHEAL CONNECTOR

ST PAUL PORTEX BLUE LINE ULTRA; TUBE, TRACHEAL CONNECTOR
Model Number 100/133/075
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that the customer was dissatisfied with the product dimensions.There was insufficient angulation, and it was also complained that the north/south tubes were not at a great enough angulation.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.

Brand Name
PORTEX BLUE LINE ULTRA
Common Device Name
TUBE, TRACHEAL CONNECTOR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
tambore ? santana de
minneapolis, MN 55442
MDR Report Key15432144
Report Number3012307300-2022-19306
Device Sequence Number7709553
Product Code BTR
UDI-Device Identifier15019315020360
UDI-Public15019315020360
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2025
Device Model Number100/133/075
Device Catalogue Number100/133/075
Device Lot Number4059433
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Initial Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown